Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 11, Pages 1636–1645 (Mi zvmmf1099)  

This article is cited in 1 scientific paper (total in 1 paper)

A congruence operator in the modeling of continuous distributions

M. V. Antipov

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (2230 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:11, 1572–1580

Bibliographic databases:
UDC: 519.676
MSC: Primary 65C10; Secondary 11K45, 62E10
Received: 02.11.2001

Citation: M. V. Antipov, “A congruence operator in the modeling of continuous distributions”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002), 1636–1645; Comput. Math. Math. Phys., 42:11 (2002), 1572–1580

Citation in format AMSBIB
\Bibitem{Ant02}
\by M.~V.~Antipov
\paper A congruence operator in the modeling of continuous distributions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 11
\pages 1636--1645
\mathnet{http://mi.mathnet.ru/zvmmf1099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967965}
\zmath{https://zbmath.org/?q=an:1086.65500}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 11
\pages 1572--1580


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1099
  • http://mi.mathnet.ru/eng/zvmmf/v42/i11/p1636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antipov M.V., “Nesostoyatelnost aksiomy beskonechnosti - bazisa fundamentalnykh znanii”, Almanakh sovremennoi nauki i obrazovaniya, 2011, no. 6, 58–66  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:68
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021